# SDR UALA2012082704777

- Difficulty date: August 24, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 85,579 hours, 13,720 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR DENT BETWEEN STR 9 AND 10 SKIN HAS DENT.  DENT OUT OF LIMIT PER 767 SRM 53-00-01 FIG 101 DET III.  REPAIRED DAMAGE PER SRM 53-00-01 REPAIR 14 HFEC IAW 767 NDT MANUAL 51-00-19 ALODINED.  PRIMED AND PAINT.
